Hail, Crawford
- When
- June 13, 7:30 PM CST
- Where
- Crawford County, Bourbon
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.150, -91.233
The County Sheriff reported 3/4 inch hail in Boubon.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 13, 12:45 PM CST, 6 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 145 PM CDT MON JUN 13 2005 .DISCUSSION... LOW PRESSURE SYSTEM WAS CENTERED OVER NORTHEAST NEBRASKA WITH FRONTAL BOUNDARY TRAILING SOUTHWARD INTO THE SOUTHERN PLAINS. LOW WILL MOVE INTO WISCONSIN TUESDAY MORNING WITH THE COLD FRONT TRAILING SOUTHWARD ACROSS ILLINOIS INTO SOUTHEAST MISSOURI. HIGH PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY AND DOMINATE OUR WEATHER PATTERN INTO THE WEEKEND WITH COMFORTABLE CONDITIONS. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM FOR A PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. CAP LAPS DATA INDICATED LIS OF -5 TO -7 ACROSS THIS AREA WHILE CAPES HAVE INCREASED INTO THE 2000-3000 J/KG RANGE. CAP WAS RAPIDLY ERODING ACROSS CENTRAL MISSOURI DURING THE PAST HOUR WITH ISOLATED ELEVATED CONVECTION THAT REGION. MODELS ARE FAIRLY SIMILAR WITH MOISTURE FIELDS FOR TONIGHT INTO TUESDAY. MODELS ADVECT MUCH DRIER AIR INTO THE AREA EARLY TUESDAY WITH KS FORECAST BELOW 20 ACROSS MOST OF THE AREA BY 12Z. HIGHER 850 MOISTURE HAS SPREAD ACROSS THE AREA WITH MID TEEN C DEWPOINTS. SIGNIFICANT MOISTURE ADVECTION/TRANSPORT IS FORECAST BY THE AREA THIS EVENING WITH AREA OF ADVECTION MOVING OFF RAPIDLY AFTER MIDNIGHT. COOLER AND DRIER 850 MB AIR WILL SLIDE ACROSS THE AREA ON TUESDAY AND WEDNESDAY. THE GFS AND NAM ARE SIMILAR IN FORECASTSING 10C TO 12C TEMPS ACROSS MOST OF THE AREA BY WEDNESDAY EVENING. THE UKMET AND NAM FORECAST SIGNIFICANT MOISTURE ADVECTION/TRANSPORT BACK INTO THE CENTRAL PLAINS ON THURSDAY MORNING. EXPECT CONVECTION TO REMAIN TO THE SOUTHWEST OF FORECAST AREA. H5 SHORT WAVE ACROSS THE GREAT PLAINS THIS MORNING WILL SWING NORTHEASTWARD TONIGHT. MODELS ARE FAIRLY SIMILAR IN MOVING SYSTEM INTO SOUTHEAST CANADA/OHIO VALLEY LATE ON WEDNESDAY WITH UPPER RIDGE BUILDING INTO THE GREAT PLAINS. IN THE EXTENDED PERIOD, THE 13/00Z RUN OF THE EUROPEAN AND THE 12/06Z RUN OF THE DGEX ARE FAIRLY SIMILAR WITH A H5 CLOSED LOW OVER SOUTHEAST ONTARIO THURSDAY EVENING WITH RIDGE AXIS FROM THE SOUTHERN ROCKIES INTO THE UPPER MIDWEST. UPPER RIDGE IS FORECAST TO AMPLIFY INTO THE WEEKEND ACROSS THE GREAT PLAINS AND CENTRAL U.S. WITH DEEP TROF OR CLOSED LOW OVER THE EASATERN U.S. AND ALONG THE PACIFIC COAST. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CDT MON JUN 13 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 345 PM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE DURING THE EVENING HOURS ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY FOR PARTS OF SOUTHEAST MISSOURI AS THE COLD FRONT FINALLY EXITS THE REGION. WHILE MOISTURE AND INSTABILITY WILL BE WANING...ENOUGH IS EXPECTED TO PRODUCE SOME THUNDERSTORMS. HOWEVER...NONE OF THE STORMS ARE EXPECTED TO REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG BUTLER 39.20N 89.53W
06/13/2005 MONTGOMERY IL LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN AROUND THE AREA.
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL CARLINVILLE 39.28N 89.88W
06/13/2005 0.75 INCH MACOUPIN IL TRAINED SPOTTER
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG GODFREY 38.97N 90.19W
06/13/2005 MADISON IL LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG WILSONVILLE 39.07N 89.86W
06/13/2005 MACOUPIN IL LAW ENFORCEMENT
TRESS AND POWER LINES DOWN. POWER OUT TO ENTIRE TOWN.
PART OF THE CHURCH ROOF BLOWN OFF.
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG NOKOMIS 39.30N 89.29W
06/13/2005 MONTGOMERY IL TRAINED SPOTTER
NUMEROUS TREES DOWN AND POWER OUT THROUGHOUT TOWN.
&&
SDDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 E ROSATI 38.03N 91.48W
06/13/2005 0.75 INCH CRAWFORD MO TRAINED SPOTTER
&&
SDDThe St Louis radar (KLSX), 78 km away, was scanning. The volume nearest the first event began at 01:31 UTC.
1 hail. Local standard time, as filed.
The County Sheriff reported 3/4 inch hail in Boubon.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452461.